# SDR QXEA0000615

- Difficulty date: February 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT SPAR TOP FLANGE FOR LEADING EDGE 61A HAS CORROSION AT SCREW HOLE NR 13 NUT PLATE FROM INBOARD SIDE.  REPAIRED IAW FOKKER SRM 51-31-01.
